# SDR CA190311019

- Difficulty date: March 9, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 85,982 hours
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Part number: 89794077
- Condition: Low Pressure
- Location: Crew Oxygen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CREW OXYGEN PRESSURE DROPPING, 70 PSI DROPPING TO 50 PSI. RADIO PATCH SETUP WITH MOC. UNABLE TO CONFIRM IF INDICATION FAULT OR LOW PRESSURE. FLIGHT DIVERTING FOR SUPPORT.   RESOLUTION REMOVED AND REPLACED CREW O2 BOTTLE IAW 35-11-41-000-001-A AND AMM 35-11-41-400-001-A, NO LEAKS EVIDENT. PER TSM 35-10-00-810-814-A OVERBOARD DISCHARGE INDICATOR YELLOW. XMTR/PRESS REG. - OXY REPLACED IAW AMM 35-13-15-000-001-A AND AMM 35-13-15-400-001-A, NO LEAKS EVIDENT. (TC# 20190311019)
